# SDR AALA20150923003

- Difficulty date: September 23, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 19,452 hours, 7,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AT STATION 727B AT LBL 24.75, SEAT TRACK FLANGE CRACKED ON INBD & OTBD SIDES.  LT SIDE AT STATION 727B AT LBL 45.50 SEAT TRACK FLANGE CRACKED ON INBD & OTBD SIDES.  RIGHT STATION 727B AT RBL 45.50, SEAT TRACK FLANGE CRACKED ON INBD & OTBD SIDES.  RT SIDE AT STATION 727B AT RBL 24.75 SEAT TRACK FLANGE CRACKED ON INBD & OTBD SIDES.  REPAIR INSTALLED IAW EA 254635 DATED 9 23 2015.  ECO J1698AC ACCOMPLISHED.
